# SDR ASAA0792111

- Difficulty date: October 8, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 24,232 hours, 9,443 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A385210001022
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENTS ON LT HORIZ STAB 2E 5FT FROM ROOT.  REPAIRED IAW B737 900 SRM 55-10-01 REPAIR 1.
